MAUDE Adverse Event Report: GYRUS ACMI, INC 2.7MM LONG GYN TELESCOPE

GYRUS ACMI, INC 2.7MM LONG GYN TELESCOPE
Model Number G27L-30WA
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was evaluated.Inspection of the device confirmed the reported issue.The device outer tube was observed to be bent at the proximal end.In addition, the objective cover glass was fractured with dents in the edge.Internal lenses were noted to be broken.Device history records were reviewed and showed the product met all specifications upon release.Based on device inspection results, physical damage found on the device was most likely due to user mishandling.To prevent inadvertent damage to the device, the device ifu (instruction for use) states: study this manual and other labeling thoroughly for safe handling and storage.Misuse of instruments can cause injury to the patient and could have an adverse effect on the procedure being performed.Do not drop instruments or allow them to be struck by other objects.Olympus will continue to monitor complaints for this device.
 
Event or Problem Description
It was reported that the device was found with a bent shaft.The issue occurred during reprocessing.There was no patient involvement on this event reported.No user injury reported.

Brand Name
2.7MM LONG GYN TELESCOPE
Common Device Name
2.7MM LONG GYN TELESCOPE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11421397
Report Number1519132-2021-00006
Device Sequence Number4710895
Product Code FHO
UDI-Device Identifier00821925008427
UDI-Public00821925008427
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K980972
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG27L-30WA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1